MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2622-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility registered nurse (rn) reported that a combi set blood leak occurred during a patient¿s hemodialysis (hd) treatment.Additional details were provided upon follow-up with the rn.The blood leak occurred about two hours into the patient¿s treatment.The machine, a fresenius 2008t machine, alarmed with an air detector alarm.The staff noticed blood leaking from the tubing in the blood pump.There were no leaks during the priming phase.The patient¿s blood was able to be returned from the arterial side only.Their estimated blood loss (ebl) was 250 ml.The machine was re-setup with new supplies so the patient could continue their treatment.When the bloodline tubing was removed from the machine, a nick was found on the tubing in the same area where the leak was coming from.After restarting with new supplies, the patient was able to complete their treatment without further incident.The rn confirmed there was no patient injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The sample was not available to be returned for evaluation as it was reportedly discarded.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the sample was not returned to the manufacturer and the lot number was not provided.A shipping history search was performed to identify all lot numbers with the reported catalog number that were delivered to this dialysis unit in the three (3) months prior to the complaint occurrence date.The search yielded no results.Therefore, an investigation of the device history records (dhr) could not be performed.Furthermore, there were no photos or videos provided for review.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.

Brand Name
COMBI SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key20870507
Report Number0008030665-2024-01206
Device Sequence Number8622330
Product Code FJK
UDI-Device Identifier00840861100231
UDI-Public00840861100231
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2622-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS 2008T MACHINE; FRESENIUS OPTIFLUX DIALYZER; FRESENIUS OPTIFLUX DIALYZER
Patient Age80 YR
Patient SexMale
Patient Weight96 KG